U.S. doctors online nowAsk doctors free
San Antonio, TX
A 55-year-old male asked:

I'm taking fish oil, vitamin a, e, c, biotin , and theanine. today i woke up with a rash on the outer part of my thighs that is itchy.what could it be?

2 doctor answers2 doctors weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Dermatitis: Contact dermatitis, allergy, drug reaction less likely, bed bugs.....Lots of possibilities.
Dr. Alessandra Bertolucci
Ophthalmology 33 years experience
Allergy: It sound like an allergic reaction. Might be to the supplementation that you report or to other component of the supplementation. Try to isolate which is the compound that cause it stopping all of them and resuming one by one.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 20-year-old female asked:
1 doctor answer3 doctors weighed in
A 20-year-old female asked:
2 doctor answers2 doctors weighed in
A 25-year-old female asked:
2 doctor answers3 doctors weighed in
A 31-year-old male asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 15, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.